Skin allergy, white patch on forehead. Suggest medication - Online Doctor Chats
How can I help you?
as doctors are saying
I had tried Homeopathic for this but there is no improvement till now..please suggest what medication can be done.
May I know if you the condition was diagnosed as allergy/fungal infection by a dermatologist or homeopathy expert?
The Homeopath said that its a minor skin infection which will be cured soon...but i had done medication for about 2 months but no positive sign.
Since when are you having these patches?
Is the patch increasing in size?
How big is the patch now?
means how can i say the size.
Can you compare it to any coin size (roughly) Or any other shape?
no no not that big
size of finger print
no no itching, redness, or burning sensation.
its just a patch
Let me brief you.
This can be due to multiple causes the common being post inflammatory response.
By post inflammatory response, I meant secondary to to previous mild infections.
Such conditions do not need any treatment and moreoften the condition gets reversed by itself in a few months to an year.
Rarely when such conditions are progressing we need to consider other causes such as vitiligo or other autoimmune conditions.
A biopsy of the affected area will tell us for sure what caused this patch.
but it has increased a bit and there is no sign of relief till now
I understand your concern and so my suggestion is as follows:
This can be handled by 2 means:
1. First one would be because you do not have any other symptoms, we can wait and watch for few more months, say next 4-6 months.
In many cases, as the skin turnover happens the affected area is replaced by normal skin.
This can happen in 3 months to an year time.
So if the symptoms are improving in those 4-6 months time, you need not do any thing.
But if they worsen then you need to see a dermatologist.
He/she will prescribe you a steroid preparation
which can be applied sparingly to the affected area.
The steroid cream will fasten recovery of such patches.
However as the cream can have other side effects when used on face, the use of such creams need to be monitored constantly by the dermatologist.
besides the treatment, the dermatologist can also run some test to know the cause of this patch right away.
I can see that you are troubled and worried by this patch, but do not worry
one of these 2 approach will be able to treat the problem and reduce the white patch.
if you choose to see a dermatologist right away, there is no hurry as it doesn't seem a serious problem.
You can fix an appointment with your doctor when ever possible.
Have you followed what I suggested?
Are you there?
Have you followed what I suggested?
Do you have any queries?
yes i followed so
i think one consultation with a dermatologist would be an advantage
because it would give a proper medication
That would be fine. The doctor will most likely put you on a topical steroid which can be used carefully as per his/her instruction.
That should and will reduce your symptoms.
Hope it is clear.
Do you have any other query?
ya sure its clear to me.
ya other issues are again skin related that in summers after bath i had a serious itching at the back and in chest area
Was it persisting?
I mean is the itching transient or persistent?
its happen in summers only
n some times its unbearable
i did medication of Homeopathy and for 1 season its was all ok...but again in next summer it again started
Ok, but how long does an episode of itching last?
Does it persist throughout the day?
or is it only for a while after a bath?
Please chat with us 24/7 to discuss about your medical problems.
Related questions you may be interested in
Recent questions on
People also viewed
- Allergy medicine for skin allergies
- Drugs/medication for skin allergy
- Odor coming from facial bumps
- Colorless bumps under skin of legs
- Is hives or welts a side effect of morgidox?
- What is the proper medication for skin allergy
- White puss coming out of bump
- Is leg pain a side effect of mefenamic acid?
- Colorless bump on side
- Drugs/medication for recurrent skin allergy
- Is loss of voice a side effect of myrbetriq?
- Red bumps from compression shorts
- Suggest me the medicine for skin allergy
- Is blurred vision a side effect of clozaril?
- Is agitation a side effect of metronidazole?